MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. M300; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. M300; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS26076
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the m300 transmission to the ics was sporadically disrupted.Details regarding the length and frequency of the disruptions was not provided.There was no report of patient injury or death.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported to draeger that the m300 "sporadically" lost connection with the control center.There was no adverse patient impact reported, and the reported complaint stated that there was no patient involvement, and that alarms were generated.The device logs were not provided for analysis and the device remains in the customer's possession.It was confirmed that a "network health check" had been conducted at the hospital, and that the hospital infrastructure was found to be insufficient.To resolve the issue, the hospital added access points and optimized the network configuration.No further issues have been reported.Draeger confirmed the issue was caused by the customer's network infrastructure and the m300 performed as intended with no malfunction.

Brand Name
M300
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19355075
Report Number1220063-2024-00059
Device Sequence Number7619011
Product Code MHX
UDI-Device Identifier04049098002035
UDI-Public(01)04049098002035(11)220929(93)MS26076-34
Combination Product (Y/N)N
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26076
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown